# SDR LOSA9507

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC514
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Part number: MS28775142
- Condition: Worn
- Location: Rt Mlg Strut
- Part time: 24,554 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAS - RIGHT MAIN GEAR OLEO STRUT LEAKING.  HYDRAULIC FLUID LEAKING ABOUT 1 DROP PER 4-5 SECONDS.  RIGHT MAIN GEAR STRUT REPACKED IAW SA-227 MM CHAPTER 32-10-10.  OPERATIONAL CHECKS AND LEAK CHECK PERFORMED.  RESULTS:  SATISFACTORY.  (X)
